# SDR AALA202309056254

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D5311039620051
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR BEAM SPLICE FASTENER HOLE WORN AT FR 24 AND +Y765. REPLACED SPLICE PER SRM 51-42-11.
